# SDR HALA0800453

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,669 hours, 29,765 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HF RADIO NR 2 UNABLE TO TRANSMIT.  ACCOMPLISHED BITE ON NR 2 HF IAW DAL FIM 23-11-00, FIG 103.  NO FAULT SHOWN, PER BIK NR 8 THE SYSTEM IS OK.
